# SDR CA120323005

- Difficulty date: March 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 25,186 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT FAILURE OF LY STARTER GENERATOR.  THE PILOTS FOLLOWED SOP`S FOR A FAILED GENERATOR AND CONTINUED TO DESTINATION.  MAINTENANCE PERFORMED MFG INSPECTIONS FOLLOWING A STARTER GENERATOR FAILURE.  STARTER GENERATOR REPLACED WITH SERVICEABLE UNIT.
